# SDR DALA2023102608819

- Difficulty date: October 23, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 85,888 hours, 21,499 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6816 CORROSION ON FLOOR SUPPORT UNDER ATTACH FITTING REMOVED (WIP #2) AT STA 680 APPROX. CORRECTIVE ACTION: SUMMARY OF NRC 00429. CORROSION ON FLOOR SUPPORT WAS REPLACED PER B757-200 SRM 51-40 (0030912)
